Normal view MARC view ISBD view

Interpolation and approximation by rational functions in the complex domain / J. L. Walsh

Auteur principal : Walsh, Joseph Leonard, 1895-1973, AuteurType de document : MonographieCollection : Colloquium publications, 20Langue : anglais.Pays : Etats Unis.Éditeur : Providence : American Mathematical Society, 1969Description : 1 vol. (x, 405 p.) ; 26 cmISBN : 9780821810200.ISSN : 0065-9258.Bibliographie : Bibliogr. pp. 382-386. Index.Sujet MSC : 41A05, Approximations and expansions, Interpolation in approximation theory
30C15, Functions of a complex variable - Geometric function theory, Zeros of polynomials, rational functions, and other analytic functions of one complex variable
30E10, Functions of a complex variable - Miscellaneous topics of analysis in the complex plane, Approximation
En-ligne : Zentralblatt | MathSciNet | AMS
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
30 WAL (Browse shelf) Available 03142-01
CMI
Salle R
30 WAL (Browse shelf) Available 03142-02

Bibliogr. pp. 382-386. Index

The present work is restricted to the representation of functions in the complex domain, particularly analytic functions, by sequences of polynomials or of more general rational functions whose poles are preassigned, the sequences being defined either by interpolation or by extremal properties (i.e. best approximation). Taylor's series plays a central role in this entire study, for it has properties of both interpolation and best approximation, and serves as a guide throughout the whole treatise. Indeed, almost every result given on the representation of functions is concerned with a generalization either of Taylor's series or of some property of Taylor's series--the title "Generalizations of Taylor's Series" would be appropriate. (source : AMS)

There are no comments for this item.

Log in to your account to post a comment.